# SDR DALA2024031303297

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 27,704 hours, 2,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Lt Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3505 -MISC/DE- DUE TO (F/CTL SLATS LOCKED) ECAM MESSAGE ON APPROACH. CORRECTIVE ACTION: FOUND L/H SLAT ACTUATOR TRACKS 5-15 AND R/H SLAT ACTUATOR TRACKS 6-9, OUT OF LIMITS. PERFORMED L/H APPU ADJUSTMENT. (LP# 5780754)
